# SDR AALA201803299017

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,324 hours, 30,271 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS A CRACK IN THE SKIN.  REPLACED THE RIGHT ELEVATOR IAW J/C 26L30027001R.
